# SDR EY2R9600631

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech E-55
- Propeller: Hartzl BHCC2YF2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: FC84756
- Condition: Corroded
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE, SN C77820, FOUND CORRODED.
